Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

What causes chest congestion, bad cough even after using Zicam?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2005
Answered : 1109 Questions
Question
Chest congestion, bad cough. No fever or nose congestion. had for 4 days. using Zicam cough suppressant & cold tablets.
Posted Tue, 24 Dec 2013 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Abhishek Sharma 35 minutes later
Brief Answer: Consult a physician Detailed Answer: Hello, Zicam is homeopathic medicine i suppose? You should consult a Chest physician . You need to take antibiotics for chest infection , i prescribe Levofloxacin 750mg once daily for five days to my patients you must consult your doctor before taking. In addition you require--- Steam inhalations Mucolytic medicines Decongestants Simply taking cough syrups will not help as there is congestion in chest. If you smoke do quit smoking In doubt do reply
Above answer was peer-reviewed by
 
Follow-up: What causes chest congestion, bad cough even after using Zicam? 6 hours later
Just wanted to say thank you. I'll make an apt with my doctor on Thursday (closed Wed) Again - Thanks XXXXXXX
 
 
Answered by Dr. Abhishek Sharma 17 hours later
Brief Answer: Always welcome to healthcare magic Detailed Answer: Always welcome to healthcare magic
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor